# SDR CALA2015060293850

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 55,596 hours, 22,525 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV, UPPER SKIN PANEL HAS TRAPPED WATER INDICATION, 143" FROM INBD & 15" FROM END OF TE, 2" DIAMETER.  REPAIRED ELEV UPPER SKIN IAW SRM 55-21-11 REPAIR 5E PARA 2D CONFIG 1 ZONE 1 SRI 55-21-11-2-002-00 TABLE 203.
